# SDR DXTA2021071344930

- Difficulty date: July 13, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 11,977 hours, 9,205 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR PRE-CATCH NOT RELEASING THE CABIN DOOR.  PERFORMED PRE CATCH ADJUSTMENT PER TC-5XL-52-141001 AND PERFORMED PRECATCH LATCH PLATE ADJUSTMENT ALL CHECKS GOOD WORK DONE IN REF TO TC-5XL-52-141001 CE-560XL AMM 52-10-00
